RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 6, Pages 772–779 (Mi de9930)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Investigation of the solvability of a degenerate evolution equation with a nonhomogeneous nonlinearity by the compactness method

E. G. Agapova, A. G. Podgaev

Khabarovsk State University of Technology

Full text: PDF file (1191 kB)

English version:
Differential Equations, 1999, 35:6, 773–780

Bibliographic databases:
UDC: 517.957
Received: 14.05.1997

Citation: E. G. Agapova, A. G. Podgaev, “Investigation of the solvability of a degenerate evolution equation with a nonhomogeneous nonlinearity by the compactness method”, Differ. Uravn., 35:6 (1999), 772–779; Differ. Equ., 35:6 (1999), 773–780

Citation in format AMSBIB
\Bibitem{AgaPod99}
\by E.~G.~Agapova, A.~G.~Podgaev
\paper Investigation of the solvability of a degenerate evolution equation with a nonhomogeneous nonlinearity by the compactness method
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 6
\pages 772--779
\mathnet{http://mi.mathnet.ru/de9930}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1732112}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 6
\pages 773--780


Linking options:
  • http://mi.mathnet.ru/eng/de9930
  • http://mi.mathnet.ru/eng/de/v35/i6/p772

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Agapova, “Razreshimost nelineinogo s vyrozhdeniem pri proizvodnoi vo vremeni na reshenii uravneniya teploprovodnosti v klassakh neogranichennykh funktsii”, Dalnevost. matem. zhurn., 7:1-2 (2007), 3–16  mathnet  elib
  • Number of views:
    This page:63
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019